# SDR 2002FA0000387

- Difficulty date: March 19, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N969WB
- Make and model: Beech B200
- Aircraft serial: BB969
- Engine: Pwa PT6A11
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER PANE OF PILOT WINDSHIELD SHATTERED IN CRUISE FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  WINDSHIELD HEAT CONTROLLER CHANGED IN CONJUNCTION WITH WINDSHIELD.
